Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new class of generating functions for hypergeometric polynomials.


Author: David Zeitlin
Journal: Proc. Amer. Math. Soc. 25 (1970), 405-412
MSC: Primary 33.20
MathSciNet review: 0264123
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new class of generating functions for generalized hypergeometric polynomials is obtained. Applications are given for the classical polynomials containing parameters, such as Jacobi, ultraspherical, and Laguerre polynomials, as well as for Hermite and Bessel polynomials. Two classes of generating functions recently obtained by J. W. Brown are discussed for independence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.20

Retrieve articles in all journals with MSC: 33.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1970-0264123-3
PII: S 0002-9939(1970)0264123-3
Keywords: Generating functions, generalized hypergeometric polynomials, Jacobi polynomials, ultraspherical polynomials, Laguerre polynomials, Bessel polynomials, Hermite polynomials
Article copyright: © Copyright 1970 American Mathematical Society